# SDR SIMA200707102

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- Aircraft time: 14,458 hours, 13,058 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: 8151138
- Condition: Blown
- Location: Acm
- Part time: 14,458 hours, 13,058 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOW PITCH VIBRATION HEARD CYCLING ON AND OFF IN FLIGHT COMING FROM AIR CYCLE MACHINE AREA.  REMOVED AND REPLACED COUPLING AT NUMBER TWO INLET TO DUAL TEMPERATURE CONTROL VALVE IAW EMB AMM 21-51-03.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
